# SDR ASAA1148836

- Difficulty date: January 8, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602311A
- Part serial: PC180
- Condition: Delaminated
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT UPPER INBOARD TRAILING EDGE DELAMINATED ON PREVIOUS REPAIR.  REPAIRED SLAT IAW B737 400 SRM 51 70 10 REPAIR 4
